×

Found 25 Documents (Results 1–25)

Hypergeometric functions and toric varieties. (Hypergeometric functions and toral manifolds.) (English. Russian original) Zbl 0721.33006

Funct. Anal. Appl. 23, No. 2, 94-106 (1989); translation from Funkts. Anal. Prilozh. 23, No. 2, 12-26 (1989); correction Funct. Anal. Appl. 27, No. 4, 295 (1993); translation from Funkts. Anal. Prilozh. 27, No. 4, 91 (1993).
Reviewer: V.Müller
MSC:  33C70 34A25 14Q99
PDFBibTeX XMLCite
Full Text: DOI

A precise estimate of the remainder of an asymptotic spectral series of general elliptic boundary-value problems. (English. Russian original) Zbl 0717.35063

Funct. Anal. Appl. 23, No. 2, 137-139 (1989); translation from Funkts. Anal. Prilozh. 23, No. 2, 65-66 (1989).
Reviewer: K.Horák
MSC:  35P20 35J40
PDFBibTeX XMLCite
Full Text: DOI

Systems of three differential equations of hydrodynamic type with hexagonal 3-web of characteristics on the solution. (English. Russian original) Zbl 0714.35070

Funct. Anal. Appl. 23, No. 2, 151-153 (1989); translation from Funkts. Anal. Prilozh. 23, No. 2, 79-80 (1989).
Reviewer: V.Lovicar
MSC:  35Q35 35L40 35A30
PDFBibTeX XMLCite
Full Text: DOI

Spectral theory of a pencil of skew-symmetric differential operators of third order on \(S^ 1\). (English. Russian original) Zbl 0711.34099

Funct. Anal. Appl. 23, No. 2, 85-93 (1989); translation from Funkts. Anal. Prilozh. 23, No. 2, 1-11 (1989).
Reviewer: V.Müller
MSC:  34L05 47E05
PDFBibTeX XMLCite
Full Text: DOI

Families of unbounded self-adjoint operators connected by non-Lie relations. (English. Russian original) Zbl 0708.47023

Funct. Anal. Appl. 23, No. 2, 139-141 (1989); translation from Funkts. Anal. Prilozh. 23, No. 2, 67-68 (1989).
Reviewer: V.Pták
MSC:  47B40 47B25
PDFBibTeX XMLCite
Full Text: DOI

Essentially typical representations of Lie superalgebras \({\mathfrak gl}(n| m)\) in the Gel’fand-Tsetlin basis. (English. Russian original) Zbl 0707.17017

Funct. Anal. Appl. 23, No. 2, 141-142 (1989); translation from Funkts. Anal. Prilozh. 23, No. 2, 69-70 (1989).
Reviewer: I.Kolář
MSC:  17B70 17B10 17A70
PDFBibTeX XMLCite
Full Text: DOI

Two projections of singular vectors of Verma modules over the affine Lie algebra \(A^1_1\). (English. Russian original) Zbl 0707.17014

Funct. Anal. Appl. 23, No. 2, 154-156 (1989); translation from Funkts. Anal. Prilozh. 23, No. 2, 81-83 (1989).
Reviewer: I. Kolář (Brno)
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 3

Main Field